IDEAS home Printed from https://ideas.repec.org/p/nwu/cmsems/274.html
   My bibliography  Save this paper

Applications of Recent Results on the Asymptotic Stability of Optimal Control to the Problem of Comparing Long Run Equilibria

Author

Listed:
  • W. A. Brock

Abstract

No abstract is available for this item.

Suggested Citation

  • W. A. Brock, 1977. "Applications of Recent Results on the Asymptotic Stability of Optimal Control to the Problem of Comparing Long Run Equilibria," Discussion Papers 274, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  • Handle: RePEc:nwu:cmsems:274
    as

    Download full text from publisher

    File URL: http://www.kellogg.northwestern.edu/research/math/papers/274.pdf
    File Function: main text
    Download Restriction: no

    References listed on IDEAS

    as
    1. Edwin Burmeister & Daniel A. Graham, 1974. "Multi-sector Economic Models with Continuous Adaptive Expectations," Review of Economic Studies, Oxford University Press, vol. 41(3), pages 323-336.
    2. Edwin Burmeister & Ngo Van Long, 1977. "On Some Unresolved Questions in Capital Theory: An Application of Samuelson's Correspondence Principle," The Quarterly Journal of Economics, Oxford University Press, vol. 91(2), pages 289-314.
    3. William A. Brock & Jose Scheinkman, 1975. "The Global Asymptotic Stability of Optimal Control with Applications to Dynamic Economic Theory," Discussion Papers 151, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    4. Mortensen, Dale T, 1973. "Generalized Costs of Adjustment and Dynamic Factor Demand Theory," Econometrica, Econometric Society, vol. 41(4), pages 657-665, July.
    5. Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Federico Echenique, 2002. "Comparative Statics by Adaptive Dynamics and the Correspondence Principle," Econometrica, Econometric Society, vol. 70(2), pages 833-844, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:274. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker). General contact details of provider: http://edirc.repec.org/data/cmnwuus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.